# SDR DL72S970174

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 651751737
- Condition: Cracked
- Location: Sta 1263 /1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CHANNEL (P/N 65-17517-37) AND THE UPPER FORWARD ANGLE (P/N 65-17517-38) OF THE TRANSVERSE BEAM AT STA 1263 WERE FOUND CRACKED.  SIMILAR DAMAGE WAS FOUND AT STA 1273 WHERE THE AFT GUSSET ANGLE (P/N 17518-6) AND THE UPPER FORWARD ANGLE (P/N 69-67881-1) OF THE TRANSVERSE BEAM WERE CRACKED.  THESE PARTS ARE THE SUBJECT OF A.D. 94-07-08 WHICH REQUIRES INSPECTION PER S/B 727-53-0129.  THE PARTS WERE REPLACED IN ACCORDANCE WITH THE S/B.
